Communications in Mathematical Physics

Quantum Knizhnik-Zamolodchikov equations and affine root systems

Ivan Cherednik

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 150, Number 1 (1992), 109-136.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251785

Mathematical Reviews number (MathSciNet)
MR1188499

Zentralblatt MATH identifier
0849.17025

Subjects
Primary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Cherednik, Ivan. Quantum Knizhnik-Zamolodchikov equations and affine root systems. Comm. Math. Phys. 150 (1992), no. 1, 109--136. https://projecteuclid.org/euclid.cmp/1104251785


Export citation